Alert archive / Ohio / Flash Flood Warnings in 2018
Flash Flood Warning 22, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 8, 2018, 5:15 PM EDT for Adams County, Ohio. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2018, 5:15 PM EDT (21:15 UTC)
- Expired
- Jun 8, 2018, 9:32 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Adams County, OH
The radar
The Cincinnati radar (KILN), 56 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 6:12 PM EDT | FLOOD | 1 Se Seaman, OH | WATER OVER ROAD. |
| Jun 8, 6:13 PM EDT | FLOOD | 3 Wsw Peebles, OH | WATER OVER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
545
WGUS51 KILN 082115
FFWILN
OHC001-090015-
/O.NEW.KILN.FF.W.0022.180608T2115Z-180609T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
515 PM EDT FRI JUN 8 2018
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Northern Adams County in southwestern Ohio...
* Until 815 PM EDT.
* At 514 PM EDT, radar indicated that thunderstorms had produced two
to four inches of rainfall in the warned area. Heavy rain will
continue through the next hour or two, and runoff from this
excessive rainfall will cause flash flooding to occur.
* Some locations that will experience flooding include...
Seaman, Peebles, Winchester, Emerald, Cherry Fork, May Hill, Smoky
Corners, Serpent Mound and Locust Grove. This also includes areas
along and near Ohio Brush Creek and the West Fork of Ohio Brush
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3888 8368 3900 8368 3902 8364 3902 8361
3905 8343 3905 8335 3894 8335 3887 8345
3887 8363
$$
Hatzos2 follow-up statements
919
WGUS51 KILN 082351
FFWILN
OHC001-090215-
/O.EXT.KILN.FF.W.0022.000000T0000Z-180609T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
751 PM EDT FRI JUN 8 2018
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Northern Adams County in southwestern Ohio...
* Until 1015 PM EDT.
* At 749 PM EDT, radar indicated that thunderstorms had produced two
to four inches of rainfall in the warned area earlier this
afternoon and evening. Additional thunderstorms are expected in
the next hour or two.
* Some locations that will experience flooding include...
Seaman, Peebles, Winchester, Emerald, Cherry Fork, May Hill, Smoky
Corners, Serpent Mound and Locust Grove. This also includes areas
along and near Ohio Brush Creek and the West Fork of Ohio Brush
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3888 8368 3900 8368 3902 8364 3902 8361
3905 8343 3905 8335 3894 8335 3887 8345
3887 8363
$$
Hatzos279
WGUS71 KILN 090132
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
932 PM EDT FRI JUN 8 2018
OHC001-090142-
/O.CAN.KILN.FF.W.0022.000000T0000Z-180609T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams OH-
932 PM EDT FRI JUN 8 2018
...THE FLASH FLOOD WARNING FOR NORTHERN ADAMS COUNTY IS CANCELLED...
The heavy rain has ended and flooding is no longer expected to pose a
threat.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3888 8368 3900 8368 3902 8364 3902 8361
3905 8343 3905 8335 3894 8335 3887 8345
3887 8363
$$
ARWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:38 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 8, 3:38 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 338 PM EDT Fri Jun 8 2018 .SYNOPSIS... A surface boundary will be stalled across the region into the weekend. Weak disturbances will combine with the increased humidity and could trigger some thunderstorms at any time. Warm and humid conditions will continue through the weekend. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... A weak surface boundary was located across central Ohio this afternoon with PWATs pooling out ahead of the boundary. The latest RAP analysis has PWATs approaching 1.70" across central Ohio with ML CAPE values highest towards the Indiana/ Ohio state line. Weak pockets of PV can be seen on water vapor spilling east. New updrafts have also formed in central Indiana this afternoon in response to the PV. This will likely mean more shower and thunderstorm development will occur over the state line and then head east this afternoon. This evening convection will continue to weaken as daytime heating is lost, but will be slow to collapse given the abundant instability. For now have trended PoPs down this evening with little in the way of rain expected Saturday morning. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... During the day Saturday an upper level disturbance will approach from the west with marginal instability across the area. The GFS has lower MLCAPE values (around 800 J/kg) while the NAM is higher with values around 2500 J/kg. The main difference in values is thanks to the NAM being quicker with the primary shortwave while the GFS is weaker. As the shortwave moves across showers and thunderstorms will be likely. The main issue here is timing. For now have trended the forecast slower. More highs in the mid to upper 80s appear likely. && .LONG TERM /MONDAY THROUGH FRIDAY/... Forecast focus is on late weekend convective trends then drying out for end of week. Models continue to have some difficulty resolving the speed and placement of the shortwaves and boundary pushing south for the end of the weekend. Bottom line is shower and storm potential remains fairly high through Sunday and will bring up pops for this. Boundary does make an attempt to sag to the Ohio River and then lift back north by Monday night and Tuesday with approaching system from the west. Will keep low pops near the Ohio River Sunday night into Monday night and then increase pops across the CWA on Tuesday. High pressure builds in for Wednesday. Disturbance trying to move through on Thursday. Will put in small pop for this for now until later forecast models show a clearer picture. Temps near guidance through the period. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... A frontal boundary remains stalled just north of Columbus to Wapakoneta line with showers and thunderstorms forming along the line. KLCK just gusted to 44 kts and with DCAPEs approaching 1000 J/kg think that the potential for gusty winds will continue through the evening. The high res models are indicating convection increasing in coverage through the afternoon along the higher axis of moisture (near the boundary). This make sense given the current placement of higher moisture, upper level disturbance, and instability. Have gone ahead and introduced tempo groups to account for this. Later this evening convection will weaken as daytime heating is lost, but the chance will continue though as a series of upper level disturbances traverse the region. OUTLOOK...Thunderstorms possible into Tuesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Haines NEAR TERM...Haines SHORT TERM...Haines LONG TERM...Padgett AVIATION...Haines
Hazardous weather outlook, Jun 8, 2:52 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 252 PM EDT Fri Jun 8 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-091900- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 252 PM EDT Fri Jun 8 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Daytime heating will lead to widely scattered afternoon storms. A few storms could produce large hail and damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 8, 4:30 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Wilmington OH
430 PM EDT FRI JUN 8 2018
INZ050-059-OHZ060-082100-
Union IN-Wayne IN-Preble OH-
430 PM EDT FRI JUN 8 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...NORTHERN
UNION COUNTIES IN EAST CENTRAL INDIANA AND PREBLE COUNTIES IN WEST
CENTRAL OHIO UNTIL 500 PM EDT...
At 430 PM EDT, radar indicated a strong thunderstorm near Richmond,
moving east at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Richmond, Eaton, Liberty, Camden, Lewisburg, West Alexandria,
Abington, Brownsville, West Elkton, Boston, Richmond Municipal
Airport, Whitewater State Park, Goodwins Corner, Oklahoma, West
Florence, Morning Sun, Wheatville, Interstate 70 at US Route 127,
Muttonville and Lake Lakengren.
This includes I-70 in Ohio between mile markers 0 and 16.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3965 8503 3981 8498 3987 8451 3959 8455
3961 8504
TIME...MOT...LOC 2030Z 261DEG 14KT 3975 8483
KCSpecial weather statement, Jun 8, 4:30 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Wilmington OH
430 PM EDT FRI JUN 8 2018
OHZ044-045-052-054-055-082100-
Champaign OH-Logan OH-Madison OH-Franklin OH-Union OH-
430 PM EDT FRI JUN 8 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CHAMPAIGN COUNTY IN WEST
CENTRAL OHIO...CENTRAL FRANKLIN COUNTY IN CENTRAL OHIO...SOUTHEASTERN
LOGAN COUNTY IN WEST CENTRAL OHIO...NORTHEASTERN MADISON AND SOUTHERN
UNION COUNTIES IN CENTRAL OHIO UNTIL 500 PM EDT...
At 430 PM EDT, radar indicated a strong thunderstorm near
Mechanicsburg, moving east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Columbus, Dublin, Grove City, Upper Arlington, Gahanna, Hilliard,
Marysville, Worthington, Bexley, Urbana, Jefferson, Plain City, West
Jefferson, Mechanicsburg, North Lewisburg, New California, Ohio State
University, Lake Darby, Whitehall and Grandview Heights.
This includes the following Interstates...
I-70 in Ohio between mile markers 79 and 106.
I-71 in Ohio between mile markers 99 and 116.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4001 8284 3983 8297 3999 8352 4001 8351
4001 8359 4008 8381 4018 8378 4030 8353
TIME...MOT...LOC 2030Z 291DEG 21KT 4012 8345
ARSpecial weather statement, Jun 8, 4:38 PM EDT, 37 minutes before
Special Weather Statement National Weather Service Wilmington OH 438 PM EDT FRI JUN 8 2018 OHZ081-082-088-082115- Pike OH-Scioto OH-Adams OH- 438 PM EDT FRI JUN 8 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ADAMS...SOUTHWESTERN PIKE AND NORTHWESTERN SCIOTO COUNTIES UNTIL 515 PM EDT... At 438 PM EDT, radar indicated a strong thunderstorm near Seaman, moving east at 25 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Pea size hail... Very heavy rain... Locations impacted include... Peebles, Winchester, Seaman, Emerald, Rarden, Cherry Fork, Dunkinsville, May Hill, Wamsley, Cedar Mills and Locust Grove. Water will pond on roads and may quickly fill roadside ditches and small streams. Residents in these areas should remain alert. If this storm becomes stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3888 8368 3901 8367 3902 8319 3878 8321 TIME...MOT...LOC 2038Z 290DEG 21KT 3892 8349 AR
Local storm report, Jun 8, 4:45 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT FRI JUN 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM FLOOD 2 NNE FRANKFORT 39.43N 83.17W
06/08/2018 ROSS OH 911 CALL CENTER
WATER OVER ROAD.
&&
CHSpecial weather statement, Jun 8, 5:04 PM EDT, 11 minutes before
Special Weather Statement National Weather Service Wilmington OH 504 PM EDT FRI JUN 8 2018 OHZ071-072-082145- Warren OH-Clinton OH- 504 PM EDT FRI JUN 8 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN AND SOUTHWESTERN CLINTON COUNTIES UNTIL 545 PM EDT... At 503 PM EDT, radar indicated a strong thunderstorm near Morrow, moving east at 15 mph. STORM HAZARDS INCLUDE... Winds to 30 mph... Pea size hail... Very heavy rain... Locations impacted include... Lebanon, Wilmington, Blanchester, Morrow, South Lebanon, Clarksville, Midland, Oregonia, State Route 123 at State Route 132, Fort Ancient, Middleboro, Westboro, State Route 350 at US Route 22, Ogden and Cowan Lake State Park. This includes I-71 in Ohio between mile markers 30 and 40. Water will pond on roads and may quickly fill roadside ditches and small streams. Residents in these areas should remain alert. If this storm becomes stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3937 8421 3946 8418 3944 8384 3926 8390 TIME...MOT...LOC 2103Z 289DEG 13KT 3940 8412 AR
Special weather statement, Jun 8, 5:05 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
505 PM EDT FRI JUN 8 2018
INZ050-OHZ042-060-082145-
Wayne IN-Darke OH-Preble OH-
505 PM EDT FRI JUN 8 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE...
NORTHWESTERN PREBLE AND SOUTHWESTERN DARKE COUNTIES UNTIL 545 PM
EDT...
At 505 PM EDT, radar indicated a strong thunderstorm near Fountain
City, moving east at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Richmond, New Paris, New Madison, Fountain City, Eldorado, West
Manchester, Spring Grove, Bethel, Hollansburg, Whitewater,
Middleboro, Interstate 70 at US Route 127 and Williamsburg.
This includes the following Interstates...
I-70 in Indiana between mile markers 147 and 156.
I-70 in Ohio between mile markers 0 and 13.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4001 8491 4000 8481 4004 8481 4005 8478
3983 8456 3976 8487 3995 8508
TIME...MOT...LOC 2105Z 252DEG 9KT 3989 8496
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 11:26 AM EDT | Special Weather Statement | ILN | Champaign | 34 min |
| Jun 8, 1:13 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 47 min |
| Jun 8, 1:28 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway, Ross | 47 min |
| Jun 8, 2:04 PM EDT | Special Weather Statement | ILN | Hocking | 41 min |
| Jun 8, 2:07 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 53 min |
| Jun 8, 2:15 PM EDT | Special Weather Statement | ILN | Allen | 30 min |
| Jun 8, 2:19 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 41 min |
| Jun 8, 2:22 PM EDT | Areal Flood Advisory | ILN | Pickaway | 98 min |
| Jun 8, 2:24 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 51 min |
| Jun 8, 2:32 PM EDT | Special Weather Statement | ILN | Pickaway | 28 min |
| Jun 8, 2:39 PM EDT | Special Weather Statement | ILN | Ross | 36 min |
| Jun 8, 3:07 PM EDT | Special Weather Statement | ILN | Fayette | 38 min |
| Jun 8, 3:10 PM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| Jun 8, 3:19 PM EDT | Special Weather Statement | ILN | Logan | 26 min |
| Jun 8, 3:26 PM EDT | Areal Flood Advisory | ILN | Fayette, Pickaway, Ross | 34 min |
| Jun 8, 3:39 PM EDT | Special Weather Statement | ILN | Union | 51 min |
| Jun 8, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Union | 44 min |
| Jun 8, 3:59 PM EDT | Flash Flood Warning | ILN | Fayette, Pickaway, Ross | 6 hr |
| Jun 8, 4:00 PM EDT | Special Weather Statement | ILN | Adams | 30 min |
| Jun 8, 4:26 PM EDT | Special Weather Statement | ILN | Delaware | 49 min |
| Jun 8, 4:30 PM EDT | Special Weather Statement | ILN | Preble | 30 min |
| Jun 8, 4:38 PM EDT | Special Weather Statement | ILN | Adams | 37 min |
| Jun 8, 4:46 PM EDT | Areal Flood Advisory | ILN | Champaign | 2 hr |
| Jun 8, 4:53 PM EDT | Areal Flood Advisory | ILN | Adams | 23 min |
| Jun 8, 5:04 PM EDT | Special Weather Statement | ILN | Warren | 41 min |
| Jun 8, 5:22 PM EDT | Special Weather Statement | ILN | Butler | 38 min |
| Jun 8, 5:31 PM EDT | Special Weather Statement | ILN | Warren | 29 min |
| Jun 8, 5:39 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Jun 8, 5:54 PM EDT | Special Weather Statement | ILN | Warren | 36 min |
| Jun 8, 6:01 PM EDT | Areal Flood Advisory | ILN | Clinton, Warren | 3 hr |
| Jun 8, 6:03 PM EDT | Special Weather Statement | ILN | Montgomery | 42 min |
| Jun 8, 6:04 PM EDT | Special Weather Statement | ILN | Darke | 41 min |
| Jun 8, 6:08 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| Jun 8, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery | 15 min |
| Jun 8, 6:25 PM EDT | Special Weather Statement | ILN | Clermont | 35 min |
| Jun 8, 6:29 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Jun 8, 6:32 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Hamilton, Warren | 3 hr |
| Jun 8, 6:39 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Jun 8, 6:55 PM EDT | Areal Flood Advisory | ILN | Greene | 3 hr |
| Jun 8, 7:02 PM EDT | Flash Flood Warning | ILN | Clermont, Hamilton | 2 hr |
| Jun 8, 7:24 PM EDT | Special Weather Statement | ILN | Hamilton | 36 min |
| Jun 8, 7:53 PM EDT | Special Weather Statement | ILN | Mercer | 37 min |
Nearby
Flash Flood Warnings in Ohio, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.